MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART
Model Number ACROBAT SUV STABILIZER SYSTEM
Medical Device Problem Codes Positioning Failure (1158); Suction Failure (4039)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using acrobat suv stabilizer system.Doctor stated that the stabilizer foot suction cups do not hold onto the heart and said that the foot keeps moving while he is sewing.No patient effects and he continued with stabilizer to finish case.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Corrected sections: h6--clinical code.The device was returned to the factory for evaluation on 11/16/2020.An investigation was conduced on 11/17/2022.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the device.There were no visual defects observed.The device was evaluated for its mechanical function.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.The flexlink arm was secured in position when the knob was turned clockwise.The knob did tightened the arm.When the locking lever was locked, the device was able to be locked on the reference retractor.A suction/vacuum strength test was performed per instructions of the vacuum leak test (mcv00001178 rev.A), using calibrated vacuum weight tlt (id: 14272; 2 lbs; due 31-mar-2023) and calibrated pressure gauge (id: 14275; due 30-apr-2023).The device passed the vacuum leak test, good vacuum was obtained and the baffle head was able to lift the weight.Based on the returned condition of the device as well as the evaluation results, the reported failures "positioning failure" and "suction failure" were not confirmed.The lot # 3000128443 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT SUV STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key10869091
Report Number2242352-2020-01010
Device Sequence Number2962967
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public00607567900004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACROBAT SUV STABILIZER SYSTEM
Device Catalogue NumberOM-9000S
Device Lot Number3000128443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient Age67 YR
Patient SexMale
Patient Weight89 KG